# SDR 99ZZZX3021

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143CF
- Make and model: Bell 222U
- Aircraft serial: 47506
- Engine: Lyc LTS101750C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Py Line
- Part number: 418186001
- Condition: Cracked
- Location: Engine Fuel
- Stage of operation: NR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THIS PY AIR LINE CRACKED AND CAUSED SUDDEN DECELERATION.  PILOT MADE NORMAL SINGLE ENGINE LANDING WITHIN PUBLISHED OEI LIMITATIONS.  VIBRATIONS WERE RECORDED ON MAIN DRIVESHAFT.  THE ENGINE ASSY AND MAIN DRIVE SHAFT WERE REPLACED.
